I started Yasmin on the 1st day of my last period (Fri 26 Sep.) and it was lighter and less painful than usual but after 7 days (which is the normal length of my period 6-7 days) the heavier bleeding stopped and the spotting started ... brown discharge each and every day; i change panty liners 2-3 times a day .. before using Yasmin this happened at the end of my period for 1-2 days then everything was clear. I'm 26 and this is my first pack ever and i'm on my 17th day (13 Oct.) but i noticed today that the brown discharge is increasing and becoming more red and less viscous resembling the period more .. so what do i do??
The fun thing is I have my honeymoon planned from 7-22 Nov. … I found out now that taking the pill on the 1st day of my period was stupid and I was supposed to take it on the 8th day instead … so now my cycle is all messed up and to add to this I can't predict when I will get my next period … naturally i.e. without Yasmin I would have got it on 23 Oct. and the one after it on 19 Nov. which is the last 2 days of my honeymoon so it was cool
If I assume that I got my period now and I don't take the rest of the pills (4) and start a new pack after a week I would get my period on Tue 11 Nov. :-S
And if I assume this is only a breakthrough bleeding and I finish my pills then I will probably get my period on Sat 15th Nov. which still messes up my plans
Can I do anything to fix this and delay my period, and will it work since I just started taking it and my body is not used to it???!
first of all this is your first month on the pill and you should expect some weirdness for the first 3 months.
You said you're a day 1 starter, meaning you started the pills on the first day of your period. This is a correct way to start the pill. It also means that you will have 2 periods this month, The period you were having when you started the pill as well as the period you will get during the last week of the pack.
Are you on a 21 day pack or a 28 day pack? If your using the 28 day pack you have 21 yellow pills and 7 white pills, the white pills have no medication in them and are just there for you to remember to take the pill, you should get your period during the white pill week.
If you use the 21 day pack then you have 21 yellow pills all of which contain hormones and you will stop taking the pill for 7 days in order to have a period.
So I am not going to do the math for you cuz I'll probably mess it up, but next pack you should expect your period during the 7 white pills or the 7 days you don't take the pill. If during this time you will be on your honeymoon then you should
For 28 Day Pack
a) skip the white pills from that pack and start a new pack. This means take 6 weeks of yellow pills in a row, 3 weeks from the first pack, skip the white pills and start a new pact during the week your would have been taking the white pills.
For 21 Day Pack
b) instead of not taking the pill for 7 days at the end of the pack just start your new pack right away with no break in between.
If you do this you will skip your period, it shouldn't come until the next white pill week/7 day break. You may have spotting from this you may not there is no way to tell, I've done it and have not had spotting but everyone is different.
It sounds like breakthrough bleeding to me I had the same when I switched to yaz from yazmin- don't stop taking the pills though thatll cause you more confusion and irregularities. Skip the inactive pills on the end of this pack and go straight to your next pack, this is safe to do and should get you through your honeymoon, aside from if you have breakthrough bleeding - which you may or may not
This is a common side effect. I am on Yasmin and luckily did not have any side effects, but many people do on ANY pill when first starting.
I'm on Yasmin and have no problem delaying or skipping a period every now and then if I'm going to be on vacation or have a special event. I just DON'T take the white pills the last week, and instead start a brand new pack. You waste a week of pills, but then you can skip your period. Some people get spotting when doing this, but it has never happened to me.
Sadly, there is no definite answer for you and you will just see how your body reacts and see when the breakthrough bleeding stops (hopefully soon!). I'd try starting a new pack instead of taking the last week of white pills and HOPE that it works. It's worth a try if having your period when it is supposed to come won't work for you either!